# SDR TC8A96026

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1080-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STATION 1080 AND STATION 1040, RIGHT STRINGER NR 32 HAS CORROSION LEVEL 2.  TREATED AND REPAIRED STRINGER 32 RT, MADE AND INSTALLED UPPER PLATE AS PER SRM 52-4-0.  (M)
